Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Swollen face and meth

Premium Questions

Dr.  Chakravarthy Mazumdar MD

I have been injecting crystal meth for many years and have never had any weird reaction, until ... air unless I drank liquid and swallowed. Now when I feel parts of my face getting tingly I assume ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr.     Kalpana Pathak MD

. The sores on my legs are like little open wounds, and my face is almost abraded. not very deep but swollen ...Well, I am a professional, a successful woman but I recently had a meth relapse (I had... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Karen Steinberg MD

hi my girlfriend is an active meth user and she shoots up she misses her all the time and her arms are swollen and she hurts from head to toe.she is beginning to get a sore throat and she will not go ... View answer

Answered by : Dr. Karen Steinberg ( Internal Medicine Specialist)
Dr.  Chobufo Ditah MD

. The sores on my legs are like little open wounds, and my face is almost abraded. not very deep but swollen ...Well, I am a professional, a successful woman but I recently had a meth relapse (I had... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.  Seikhoo Bishnoi MD

why do people get swollen feet and ankles using meth t been using meth straight sniffing for a year and as swollen ankles I have been googling alot and find that alot of meth users get... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Public Forum Discussions

Dr.  Katherine Panganiban MD

my friend is a meth user and she added a drop of rubbing alcohol in the pipe mixed with the meth. Her face is swollen aswell as her tonsils and throat.she has a chest pain and has trouble... View answer

Answered by : Dr. Katherine Panganiban ( General Surgeon)
Dr.  Samiron Roy MD

Hi I have regarding the usage of meth I used on my gums and my throat has been swollen since then on my plantine tonsils and my tonsil In the back of my throat and also my gums are receding also my... View answer

Answered by : Dr. Samiron Roy ( ENT Specialist)
Dr. Matt Wachsman MD

I injected shake and bake meth and suddenly I felt like my body was on fire through my veins. My skin all over turned beat red except my face turned very pale. My lips fingers and face swelled. I took ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Akhtarhusian Ghausi MD

My brother shot meth and missed , its been just about 2 days ago and hasn t gone away. right next to his vain is red and swollen (looks like a swollen vain) he doesn t look right but won t go ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. (Prof) Narottam Lal MD

In the last three days I have successfully injected the drug meth into my body, one on my left ... no goes and one complete miss that has now swollen my arm and has been swollen for last two days ... View answer

Answered by : Dr. (Prof) Narottam Lal ( Psychiatrist)

Mobile Questions and Answers

Dr. Dr.Albana Sejdini MD

Allergic reaction to meth. Do not use it for your own good!

Dr.   Sudhir Kumar MD

Hi, These symptoms are suggestive of a possible allergy. Taking a short course of steroids with anti-histaminic drugs would help you. Best wishes, Dr Sudhir Kumar MD DM

Dr.    Muhammad Ahmad MD

Hi welcome to health care magic it's Dr Muhammad Ahmad. Just massage it gently with softening lotion it will get absorbed in about half an hour gradually the pain will go away too with it ..no worries.. If you have further...